# SDR FDEA201306191342

- Difficulty date: June 19, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 59,034 hours, 23,138 cycles
- Engine: Ge CF66D
- Engine time: 355 hours, 164 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 925509
- Part serial: CGW50181
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  NR 3 ENGINE FLAMED OUT.  NO FIRE OR ABNORMAL INDICATIONS.  ATTEMPTED ONE RESTART, RAN ALL APPLICABLE QRH CHECKLIST.  FUEL AT FLAME OUT 8K, 7K, 8K. ENGINE WINDMILL 15 MIN AFTER  FLAMEOUT.   REMOVED NR 3 ENG FUEL PUMP AND MEC IAW MM 73-12-01-2.
